Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 75, NWS Northern Indiana

July 13, 2015Allen County, Huntington County, Whitley County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 13, 2015, 10:05 PM EDT for Allen County, Huntington County, Whitley County, Indiana. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 10:05 PM EDT (02:05 UTC)
Expired
Jul 13, 2015, 10:45 PM EDT
In force
40 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Allen County, IN, Huntington County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 45 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 10:05 PM EDTTSTM WND DMG1 Nw Rolling Hills, INLARGE TREE BRANCHES DOWN AND 1 TREE IN THE ABOITE AREA, NEAR HOMESTEAD HIGH SCHOOL
Jul 13, 10:11 PM EDTHAIL 0.881 S Columbia City, IN
Jul 13, 10:55 PM EDTTSTM WND GST 482 Wnw Peabody, INPEA TO DIME SIZE HAIL ALSO REPORTED.
Jul 13, 10:55 PM EDTTSTM WND GST 482 W Peabody, INPEA TO DIME SIZE HAIL ALSO REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 8:22 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-368 J/kg
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

455 
WUUS53 KIWX 140205
SVRIWX
INC003-069-183-140245-
/O.NEW.KIWX.SV.W.0075.150714T0205Z-150714T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1005 PM EDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HUNTINGTON COUNTY IN NORTHEASTERN INDIANA...
  SOUTHERN WHITLEY COUNTY IN NORTHEASTERN INDIANA...
  SOUTHWESTERN ALLEN COUNTY IN NORTHEASTERN INDIANA...

* UNTIL 1045 PM EDT

* AT 1005 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLUMBIA
  CITY...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FORT WAYNE...COLUMBIA CITY...SOUTH WHITLEY...ABOITE...ROANOKE...
  ZANESVILLE...LARWILL...LAUD...RABER...LUTHER...WASHINGTON CENTER...
  DUNFEE...GOBLESVILLE...ROLLING HILLS...COLLAMER...TUNKER...MAHON...
  PEABODY...NINE MILE AND COESSE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 469 BETWEEN MILE MARKERS 0 AND 11.
 INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 293 AND 311.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR NORTHEASTERN
INDIANA.

LAT...LON 4095 8553 4097 8559 4103 8567 4118 8567
      4113 8509 4092 8509 4091 8534
TIME...MOT...LOC 0205Z 300DEG 19KT 4107 8547 

HAIL...1.00IN
WIND...60MPH
 
$$

BENTLEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:53 PM EDT, 6 hours 12 minutes earlier.

Area forecast discussion, Jul 13, 3:53 PM EDT, 6 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 PM EDT MON JUL 13 2015

.SYNOPSIS...
ISSUED AT 349 PM EDT MON JUL 13 2015

SEVERE STORMS ARE EXPECTED TO DEVELOP EARLY THIS EVENING AND
CONTINUE THROUGH LATE TONIGHT. THE GREATEST THREAT WILL BE ALONG
AND SOUTH OF U.S. 30 IN INDIANA...BUT SEVERE WEATHER IS POSSIBLE
ACROSS THE ENTIRE FORECAST AREA. DAMAGING WINDS...LARGE
HAIL...AND HEAVY RAIN ARE ALL EXPECTED. BE PREPARED TO TAKE ACTION
IF A WARNING IS ISSUED FOR YOUR AREA.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 316 PM EDT MON JUL 13 2015

RAPID DESTABILIZATION HAS BEGUN ACROSS NORTHERN ILLINOIS AS EXPECTED
AT 18Z THIS AFTERNOON. THIS DESTABILIZATION WILL CONTINUE TO ADVECT
EASTWARD THROUGH THE AFTERNOON WITH THE WESTERN HALF OF OUR FORECAST
AREA INTO THE WARM SECTOR BY EARLY EVENING. 18Z DVN SPECIAL SOUNDING
SAMPLED NEARLY DRY ADIABATIC LAPSE RATES FROM H850 TO H500 AND
NEARLY 100 KNOTS OF FLOW ABOVE 300MB. WITH SURFACE TEMPERATURES IN
THE MID 80S AND DEWPOINTS IN THE UPPER 70S BENEATH THIS EML...EXPECT
EXTREME INSTABILITY OF 4000 TO 6000 J/KG BY 22Z. THIS INSTABILITY
COUPLED WITH DEEP LAYER SHEAR OF 55 TO 65 KNOTS WILL LEAD TO
EXPLOSIVE STORM DEVELOPMENT AND ORGANIZATION LATER THIS EVENING. HP
SUPERCELLS WILL BE THE PRIMARY STORM MODE FOR THE FIRST FEW HOURS
BEFORE STORMS CONGEAL INTO A FORWARD PROPAGATING MCS.

DURING THIS 22Z TO 02Z TIMEFRAME...SURFACE WINDS WILL REMAIN OUT OF
THE SSW WITH A STRENGTHENING WESTERLY LOW LEVEL JET. EXTREMELY LOW
LCLS COUPLED WITH THIS STRONG LOW LEVEL SHEAR WILL LEAD TO AN
ENHANCED TORNADIC RISK DURING THIS TIMEFRAME. ADDITIONALLY...A
STRONG TORNADO CANNOT BE RULED OUT...ESPECIALLY IF STRONGER 850 FLOW
(35 TO 40 KNOTS) FROM THE LATEST HRRR VERIFIES.

EACH RUN OF THE HRRR HAS ADVECTED THE WARM FRONT PROGRESSIVELY
FURTHER EAST...SO CANNOT RULE OUT A GREATER THREAT FURTHER NORTHEAST
THAN THE CURRENT AREA OF FOCUS WHICH IS ALONG AND SOUTH OF US 30 IN
INDIANA.

MOST OF THE CWA RECEIVED BETWEEN 1 AND 1.5 INCHES WITH THE ROUND OF
RAIN THIS MORNING. FLASH FLOODING APPEARS INCREASINGLY LIKELY THIS
EVENING WITH A VERY HIGH THETA E AIRMASS AND TRAINING STORMS
POSSIBLE. THEREFORE...WILL KEEP THE FLASH FLOOD WATCH IN EFFECT
THROUGH 06Z.

ONCE THESE STORMS MOVE THROUGH...ADDITIONAL STORMS ARE POSSIBLE LATE
TONIGHT AND INTO THE DAY TOMORROW AS THE FRONT DROPS SOUTH THROUGH
OUR AREA. EXPECT THE FRONT TO MOVE SOUTH OF OUR FORECAST AREA BEFORE
ENOUGH INSTABILITY DEVELOPS FOR SEVERE WEATHER WITHIN OUR CWA.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 316 PM EDT MON JUL 13 2015

ROBUST NRN STREAM DISTURBANCE OVR NRN MN WILL DIG SEWD
INTO THE ERN LAKES ON TUE. RESULTING TROUGH AMPLIFICATION ACRS THE
LAKES WILL SHUNT UNSTABLE LL THETA-E RIDGE SWWD UNDER PERSISTENT H5
RIDGE CNTRD ACRS E TX. HWVR RESPITE FM WET PATTN LIKELY FLEETING AS
SRN PLAINS RIDGE BLDS BACK NORTH AGAIN W/EWD FOLDING THETA-E RIDGE
XPCD DOWNSTREAM OF A SERIES OF AT TIMES CONVECTIVELY ENHANCED
DISTURBANCES EJECT OUT OF AMPLIFYING WRN US TROUGHING.

AS SUCH AND IN LIGHT OF GOOD INTERMODEL AGREEMENT REORDERED POPS/WX
FRI-SUN TO HIGHLIGHT BTR CHCS ACRS THE NORTH IN PROXIMITY TO IMPLIED
UPR JET STREAM ACRS LWR MI AND INVOF OSCILLATING SFC FNTL ZONE.
OTRWS VRY WARM TEMPS XPCD TO MANIFEST UNDERNEATH STEADILY NWD BLDG
UPR RIDGE AXIS AND NO DOUBT HOT...HUMID 90S LIKELY THIS WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 125 PM EDT MON JUL 13 2015

BOTH TERMINALS WILL BE ON THE NORTHEASTERN FRINGE OF THE BEST
THUNDERSTORM CHANCES THIS EVENING. THEREFORE HAVE KEPT ONLY A VCTS
MENTION AT THIS TIME. SCATTERED TO BROKEN CUMULUS FIELD EXPECTED
TO DEVELOP AHEAD OF THESE STORMS DURING THE LATE AFTERNOON/EARLY
EVENING WITH BASES BETWEEN 2KFT AND 3KFT. ANY STORMS WHICH DO
DEVELOP MAY BE SEVERE WITH STRONG WIND GUSTS. WILL AMEND TAF AS
NEEDED THIS EVENING IF EITHER TERMINAL APPEARS TO BE IMPACTED BY
STORMS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 2 AM EDT /1 AM CDT/ TUESDAY FOR INZ003-
     012-013-015-020-022>027-032>034.

MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MCD
SHORT TERM...BENTLEY
LONG TERM...T
AVIATION...BENTLEY

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jul 13, 12:51 PM EDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1251 PM EDT MON JUL 13 2015

INZ005>009-018-MIZ077>081-OHZ001-002-004-005-015-016-024-025-141000-
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-ALLEN IN-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA...
ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...FORT WAYNE...
NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...
CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...
BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...
PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
1251 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLIGHT RISK FOR SEVERE STORMS EXISTS THIS EVENING WITH DAMAGING
WINDS AND HEAVY RAINFALL THAT MAY PRODUCE FLOODING. THE GREATEST
THREAT AREA IS WEST OF A STURGIS TO LIMA LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND AGAIN LATER THIS WEEK.
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-004-012>017-020-022>027-032>034-141000-
LA PORTE-ST. JOSEPH IN-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-
WHITLEY-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND
1251 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN ENHANCED RISK FOR SEVERE STORMS EXISTS THIS EVENING FOR DAMAGING
WINDS...ISOLATED TORNADOES AND HEAVY RAINFALL THAT MAY PRODUCE
FLOODING. THE GREATEST THREAT AREA IS ALONG AND WEST OF A LAPORTE TO
WARSAW TO DECATUR LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND AGAIN LATER THIS WEEK.
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-141000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1251 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY TO REDEVELOP LATE THIS AFTERNOON AND
EVENING. WIND GUSTS OF 40 KNOTS OR GREATER ALONG WITH LOCALLY
HIGHER WAVES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY AND AGAIN LATER THIS WEEK.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jul 13, 9:21 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             MARKLE                  40.83N 85.34W
07/13/2015  M0.25 INCH       HUNTINGTON         IN   TRAINED SPOTTER

&&

MCD
Local storm report, Jul 13, 9:32 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
932 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HEAVY RAIN       BERRIEN SPRINGS         41.95N 86.34W
07/13/2015  M3.00 INCH       BERRIEN            MI   PUBLIC

            TOTAL SINCE 6AM EDT

&&

MCD
Local storm report, Jul 13, 9:54 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
954 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     LIGHTNING        2 W KENDALLVILLE        41.45N 85.30W
07/13/2015                   NOBLE              IN   PUBLIC

            REPORT OF LIGHTNING STRIKE AT RESIDENCE.

&&

MSL
Local storm report, Jul 13, 9:55 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
955 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             2 E GOSHEN              41.58N 85.80W
07/13/2015  M0.25 INCH       ELKHART            IN   PUBLIC

&&

MCD
Local storm report, Jul 13, 9:56 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
956 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     HAIL             MILLERSBURG             41.53N 85.70W
07/13/2015  M0.25 INCH       ELKHART            IN   AMATEUR RADIO

&&

MCD
Local storm report, Jul 13, 10:02 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1002 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             2 SSE ARCOLA            41.07N 85.27W
07/13/2015  E0.25 INCH       ALLEN              IN   AMATEUR RADIO

&&

MSL

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:42 PM EDTSpecial Weather StatementIWXKosciusko33 min
Jul 13, 8:50 PM EDTSpecial Weather StatementIWXPulaski25 min
Jul 13, 8:56 PM EDTSevere Thunderstorm WarningIWXPulaski35 min
Jul 13, 9:06 PM EDTSpecial Weather StatementIWXElkhart24 min
Jul 13, 9:13 PM EDTSevere Thunderstorm WarningIWXKosciusko, Noble47 min
Jul 13, 9:14 PM EDTAreal Flood AdvisoryIWXElkhart3 hr
Jul 13, 9:14 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange28 min
Jul 13, 9:18 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Huntington, Wells, Whitley42 min
Jul 13, 9:23 PM EDTAreal Flood AdvisoryIWXAllen, DeKalb, Elkhart, Huntington, Kosciusko, LaGrange and 2 more3 hr
Jul 13, 9:23 PM EDTSevere Thunderstorm WarningIWXBlackford, Jay37 min
Jul 13, 9:37 PM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, Miami, Wabash23 min
Jul 13, 9:47 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Noble43 min
Jul 13, 9:50 PM EDTAreal Flood AdvisoryIWXBlackford, Jay3 hr
Jul 13, 10:21 PM EDTFlash Flood WarningIWXJay6 hr
Jul 13, 10:27 PM EDTFlash Flood WarningIWXAdams, Allen, Huntington, Kosciusko, Noble, Wells and 1 more6 hr
Jul 13, 11:23 PM EDTRiver Flood WarningIWXAllen, Huntington, Wabash67 hr
Jul 14, 12:40 AM EDTRiver Flood WarningIWXAdams, Wells4 days
Jul 14, 12:40 AM EDTRiver Flood WarningIWXHuntington, Wells8 days
Jul 14, 4:31 AM EDTAreal Flood WarningIWXAdams, Allen, Huntington, Jay, Wells, Whitley6 hr
Jul 14, 4:53 AM EDTBeach Hazards StatementIWX33 hr
Jul 14, 4:56 AM EDTSmall Craft AdvisoryIWX30 hr
Jul 14, 5:33 AM EDTRiver Flood WarningIWXCass, Miami, Wabash12 days
Jul 14, 5:33 AM EDTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley61 hr
Jul 14, 10:44 AM EDTAreal Flood WarningIWXAdams, Allen, Huntington, Jay, Wells, Whitley6 hr
Jul 14, 11:02 AM EDTRiver Flood WarningIWXAllen52 hr
Jul 14, 11:02 AM EDTRiver Flood WarningIWXAllen54 hr
Jul 14, 11:40 AM EDTSpecial Weather StatementIWXAdams65 min
Jul 14, 4:45 PM EDTAreal Flood WarningIWXJay12 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.